Facebook Pixel WKU News | Western Kentucky University Skip to main content


Math Major and Professor Published in the MAA College Mathematics Journal

  • Author: Thursday, July 30th, 2015

Math major and Math Ambassador Kathleen Bell, along with Shania Polson at the University of Alabama, and WKU Professor Tom Richmond, have been published in the prestigious MAA College Mathematics Journal.  The article, "The Fastest Path Between Two Points, with a Symmetric Obstacle", appears in the March 2015 issue, Volume 46, Number 2, pp. 92-97(6).

  Back to News

Categories


Some of the links on this page may require additional software to view.

 Last Modified 12/8/17